Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 150, NWS Charleston, SC

July 1, 20114 counties in South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jul 1, 2011, 5:02 PM EDT for 4 counties in South Carolina. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2011, 5:02 PM EDT (21:02 UTC)
Expired
Jul 1, 2011, 6:00 PM EDT
In force
58 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Beaufort County, SC, Colleton County, SC, Hampton County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 21 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 5:18 PM EDTTSTM WND DMG2 E Early Branch, SCDISPATCH CENTER REPORTED A TREE DOWN NEAR INTERSECTION OF FICKEN RD AND OLD SALKEHATCHIE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1295 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WUUS52 KCHS 012102
SVRCHS
SCC013-029-049-053-012200-
/O.NEW.KCHS.SV.W.0150.110701T2102Z-110701T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
502 PM EDT FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...
  WEST CENTRAL COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
  EAST CENTRAL HAMPTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
  NORTHEASTERN JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 600 PM EDT

* AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM...NEAR HENDERSONVILLE...MOVING SOUTH AT 15 MPH.

  PREPARE NOW FOR THE FOLLOWING HAZARDS...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HAIL UP TO QUARTER SIZE...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  ISLANDTON...ALMEDA INTERSECTION...HENDERSONVILLE...CUMMINGS...EARLY
  BRANCH...YEMASSEE...MCPHERSONVILLE...POCOTALIGO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.

&&

LAT...LON 3257 8075 3276 8117 3302 8092 3292 8069
TIME...MOT...LOC 2102Z 357DEG 12KT 3280 8080

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:16 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 1, 3:16 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
316 PM EDT FRI JUL 1 2011

.SYNOPSIS...
WEAK HIGH PRESSURE WILL SETTLE INTO THE AREA TONIGHT. ATLANTIC
HIGH PRESSURE WILL THEN PREVAIL THROUGH THE HOLIDAY WEEKEND INTO
EARLY NEXT WEEK. A COLD FRONT WILL APPROACH THE REGION AND STALL
JUST NORTH OF THE FORECAST AREA MIDWEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE FORECAST AREA WILL LINGER BETWEEN A PERSISTENT UPPER TROUGH
ACROSS THE EAST COAST AND A BUILDING UPPER RIDGE OVER THE CENTRAL
UNITED STATES. A SERIES OF WEAK SHORTWAVES WILL STEADILY SHIFT
SOUTHWARD BETWEEN THE TWO FEATURES ALOFT THROUGH TONIGHT. ALTHOUGH
LATEST RUC SOUNDINGS INDICATE PWAT VALUES ARE ONLY 1.4 INCHES THIS
AFTERNOON...THE PRESENCE OF UPPER LEVEL SUPPORT AND A ROBUST
SEABREEZE HAS ALLOWED ISOLATED CONVECTION TO INITIATE ONCE AGAIN.
THUNDERSTORMS WILL MAINLY DEVELOP INLAND OF THE SEABREEZE FOR THE
REMAINDER OF THE AFTERNOON. WHILE COVERAGE WILL BE SPARSE...GIVEN
DCAPES OF 1000-1200 J/KG AND THE DRY AIR ALOFT...A FEW OF THE
LARGER STORMS COULD PRODUCE STRONG TO DAMAGING DOWNBURST WINDS AND
EVEN SOME LARGE HAIL...ESPECIALLY WHERE BOUNDARY INTERACTIONS
OCCUR.

COVERAGE WILL STEADILY DIMINISH FROM EAST TO WEST...AS THE
SEABREEZE PUSHES INLAND AND DIURNAL INSTABILITY WANES. HAVE
DECREASED POPS BELOW 15 PERCENT AFTER 8 PM EDT...WITH SCATTERED
CUMULUS DISSIPATING TO MOSTLY CLEAR SKIES OVERNIGHT. LIGHT WINDS
AND CLEAR SKIES WILL SUPPORT DECENT RADIATIONAL COOLING AND LOW
TEMPERATURES IN THE UPPER 60S TO AROUND 70 AWAY FROM THE COAST.

THE MAIN CONCERN AFTER SUNSET WILL BE THE ONGOING SMOKE ACROSS
CHARLESTON COUNTY AND THE COASTAL WATERS...AS WELL AS FOG POTENTIAL
OVERNIGHT. PATCHY FOG IS POSSIBLE DURING THE EARLY MORNING
HOURS...ESPECIALLY IN AREAS THAT RECEIVE ANY RAINFALL THIS
AFTERNOON. ALTHOUGH THE SMOKE PLUME FROM FIRES IN NORTH CAROLINA
IS DIFFUSE IN SATELLITE IMAGERY...SOME OBSERVATIONS ON THE
CHARLESTON COUNTY COAST ARE DOWN TO 3 MILES AT 3 PM EDT. THE
INLAND PROGRESSION OF THE SEABREEZE WILL PULL MORE STABLE MARINE
AIR INTO THE COASTAL COUNTIES BY LATE AFTERNOON/EARLY
EVENING...WHILE POSSIBLY ADVECTING OFFSHORE SMOKE FARTHER INLAND.
ONCE THE NOCTURNAL INVERSION SETS UP AFTER SUNSET...LINGERING
SMOKE IS ALSO MORE LIKELY TO BECOME TRAPPED AND SETTLE OVER THE
FORECAST AREA. HAVE THUS HEIGHTENED SMOKE WORDING IN THE FORECAST
FROM PATCHY TO AREAS THIS EVENING/OVERNIGHT FOR THE CHARLESTON TRI
COUNTY AREA...BEAUFORT COUNTY...AND MOST OF THE COASTAL WATERS.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
DEEP LAYER RIDGE OF HIGH PRESSURE CENTERED WEST OF THE AREA WILL
PERSIST THROUGH THE PERIOD. RAIN CHANCES WILL MAINLY BE THE TYPICAL
AFTERNOON/EVENING VARIETY...LIKELY INCREASING SLIGHTLY EACH DAY AS
DEEPER MOISTURE INCREASES. OVERALL...THE BEST CHANCES SHOULD BE
INLAND FROM THE IMMEDIATE COAST. HIGHS ABOVE NORMAL IN THE MID TO
UPPER 90S OVER THE WEEKEND...AND LIKELY JUST MID 90S MONDAY DUE TO
INCREASED CLOUD COVER. WITH DEWPOINTS LIKELY MIXING OUT IN TO
THE 60S DURING PEAK HEATING...HEAT INDICES SHOULD REMAIN BELOW
ADVISORY LEVELS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE UPPER LEVEL RIDGE MENTIONED ABOVE WILL WEAKEN AND SHIFT WESTWARD
DURING THIS PERIOD AS A BROAD UPPER TROUGH DEVELOPS OVER THE EASTERN
1/3 OF THE COUNTRY. GIVEN LOWER UPPER HEIGHTS...BETTER DEEP LAYER
MOISTURE AND THE POTENTIAL FOR UPPER LEVEL DISTURBANCES TO MOVE
ACROSS THE AREA...HAVE TRENDED POPS UP INTO THE CHANCE CATEGORY
DURING THE AFTERNOONS THROUGH THE PERIOD. A WEAK SURFACE FRONT MAY
STALL JUST NORTH OF THE REGION ON TUESDAY...WHICH COMBINED WITH A
LEE TROUGH AND SEA BREEZE BOUNDARY...SHOULD ALLOW FOR AT LEAST
SCATTERED AFTERNOON AND EVENING CONVECTION. THE SURFACE FLOW WILL BE
WEAK SOUTHERLY THROUGH THE PERIOD...WHICH SHOULD ALLOW DECENT INLAND
PENETRATION OF THE SEA BREEZE...ESPECIALLY NORTH OF THE SAVANNAH
RIVER.

TEMPERATURES ARE EXPECTED TO BE CLOSER TO NORMAL DURING THIS PERIOD.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
HAVE MAINTAINED PREVAILING VFR CONDITIONS THROUGH THE 18Z TAF
PERIOD FOR KCHS AND KSAV...WITH THE EXCEPTION OF A FEW HOURS THIS
AFTERNOON OF INTERMITTENT MVFR VISIBILITIES DUE TO SMOKE AT KCHS.
WILL NEED TO MONITOR SMOKE TRENDS AS THE SEA BREEZE PUSHES
INLAND...SINCE ADDITIONAL SMOKE COULD ADVECT ONSHORE BEFORE
SUNSET.

REDUCED VISIBILITIES AT KCHS COULD EASILY PERSIST THROUGH THE
EVENING AND OVERNIGHT HOURS. PATCHY FOG COULD ONCE AGAIN DEVELOP
ACROSS SOUTHEAST GEORGIA AND IMPACT KSAV EARLY SATURDAY MORNING.
HAVE KEPT BOTH SITES VFR OVERNIGHT FOR NOW...HOWEVER MORE
SIGNIFICANTLY REDUCED VISIBILITIES CANNOT BE RULED OUT...AS
LINGERING LOW LEVEL MOISTURE AND SMOKE BECOME TRAPPED UNDER THE
INVERSION. WILL REEVALUATE OVERNIGHT VISIBILITIES AT NEXT TAF
ISSUANCE.

EXTENDED AVIATION OUTLOOK...MAINLY VFR THROUGH EARLY NEXT WEEK.

&&

.MARINE...
WEAK HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE ACROSS
THE COASTAL WATERS THROUGH THE NEAR TERM PERIOD. AS A RESULT...LIGHT
SURFACE FLOW HAS MAINLY BEEN DRIVEN BY THE INLAND SEABREEZE
PROGRESSION THIS AFTERNOON. SOUTHEAST WINDS 10 TO 15 KT WILL
GRADUALLY DECREASE OVERNIGHT AS LAND BREEZE CIRCULATIONS SET UP
TOWARD SATURDAY MORNING. A SMALL EAST TO SOUTHEAST SWELL IS
BECOMING NOTICEABLE OVER THE ATLANTIC WATERS...BUT COMBINED SEAS
WILL BE HELD AT 3 FT OR LESS THROUGH TONIGHT.

SATELLITE PICTURES SUGGEST PATCHY SMOKE IS STILL COVERING PORTIONS
OF THE COASTAL WATERS THIS AFTERNOON...WITH VISIBILITIES LIKELY
DOWN NEAR 3 NM AT TIMES. WILL CONTINUE TO MENTION PATCHY SMOKE
THROUGH THE AFTERNOON...INCREASING TO AREAS OF SMOKE OVERNIGHT.

SATURDAY THROUGH WEDNESDAY...NO HIGHLIGHTS EXPECTED THROUGH THE
PERIOD AS HIGH PRESSURE REMAINS OVER AND JUST EAST OF THE REGION.
SOUTHERLY WINDS OF 15 KT OR LESS AND SEAS OF 3 TO 4 FEET OR LESS
SHOULD PERSIST. WINDS NEAR THE COAST WILL INCREASE TO NEAR 15 KT
EACH AFTERNOON WITH THE SEA BREEZE. FOR MONDAY...WINDS MAY SURGE UP
TO 15 TO 20 KT AS A SURFACE TROUGH OF LOW PRESSURE INLAND BRIEFLY
STRENGTHENS OVER THE MID ATLANTIC AND CAROLINAS IN RESPONSE TO AN
UPPER LEVEL TROUGH.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jul 1, 4:02 AM EDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
402 AM EDT FRI JUL 1 2011

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-020815-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
402 AM EDT FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

33

In the hours before

Special weather statement, Jul 1, 4:25 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
425 PM EDT FRI JUL 1 2011

SCZ043-012130-
INLAND COLLETON-
425 PM EDT FRI JUL 1 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY
THROUGH 530 PM EDT...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR STOKES  ... NEARLY STATIONARY.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
COLLETON...ISLANDTON...RUFFIN...SMOAKS...WALTERBORO AND WILLIAMS...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3294 8101 3312 8080 3297 8053 3274 8079
TIME...MOT...LOC 2025Z 088DEG 0KT 3290 8078
Local storm report, Jul 1, 4:41 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
441 PM EDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             1 WSW LADSON            32.98N  80.13W
07/01/2011  E1.00 INCH       DORCHESTER         SC   TRAINED SPOTTER

            QUARTER SIZE HAIL.

&&

EVENT NUMBER CHS1100604

JRL
Local storm report, Jul 1, 4:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     1 NE LADSON             32.99N  80.10W
07/01/2011                   BERKELEY           SC   FIRE DEPT/RESCUE

            LADSON FIRE DEPARTMENT REPORTED TREES ON TREE LIMB
            DRIVE AND COLLEGE PARK RD.

&&

EVENT NUMBER CHS1100605

JRL
Local storm report, Jul 1, 4:45 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
445 PM EDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             OAKBROOK                32.96N  80.17W
07/01/2011  E0.75 INCH       DORCHESTER         SC   PUBLIC

            DIME SIZE HAIL IN OAKBROOK.

&&

EVENT NUMBER CHS1100606

JRL
Local storm report, Jul 1, 4:47 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
447 PM EDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             1 SE OAKBROOK           32.95N  80.17W
07/01/2011  E1.00 INCH       DORCHESTER         SC   PUBLIC

            PUBLIC REPORT OF QUARTER SIZE HAIL.

&&

EVENT NUMBER CHS1100607

JRL
Local storm report, Jul 1, 4:49 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
449 PM EDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             1 S CENTERVILLE         32.98N  80.17W
07/01/2011  E1.00 INCH       DORCHESTER         SC   PUBLIC

            NICKEL TO QUARTER SIZE HAIL.

&&

EVENT NUMBER CHS1100608

JRL

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:22 PM EDTSpecial Weather StatementCHSGeorgetown23 min
Jul 1, 2:29 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston61 min
Jul 1, 3:26 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston32 min
Jul 1, 3:57 PM EDTSpecial Weather StatementCHSBerkeley33 min
Jul 1, 3:59 PM EDTSpecial Weather StatementCHSColleton31 min
Jul 1, 4:23 PM EDTSpecial Weather StatementCHSDorchester37 min
Jul 1, 4:25 PM EDTSpecial Weather StatementCHSColleton65 min
Jul 1, 4:36 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester54 min
Jul 1, 4:55 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston, Dorchester92 min
Jul 1, 5:32 PM EDTSevere Thunderstorm WarningCHSHampton, Jasper58 min
Jul 1, 5:37 PM EDTSpecial Weather StatementCHSColleton23 min
Jul 1, 5:59 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton, Jasper61 min
Jul 1, 6:23 PM EDTSevere Thunderstorm WarningCHSJasper67 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.